Next Article in Journal / Special Issue
Asymptotic Expansions of Fractional Derivatives andTheir Applications
Previous Article in Journal / Special Issue
Fractional Diffusion in Gaussian Noisy Environment
Article Menu

Export Article

Open AccessArticle
Mathematics 2015, 3(2), 153-170;

Analytical Solution of Generalized Space-Time Fractional Cable Equation

Department of Mathematics and Statistics, Jai Narain Vyas University, Jodhpur 342004, India
Department of Mathematics, University of Rijeka, Radmile Matejcic 2, 51000 Rijeka, Croatia
Faculty of Natural Sciences and Mathematics, Institute of Mathematics, Saints Cyril and Methodius University, 1000 Skopje, Macedonia
Radiation Safety Directorate, Partizanski odredi 143, P.O. Box 22, 1020 Skopje, Macedonia
Max Planck Institute for the Physics of Complex Systems, Noethnitzer Strasse 38, 01187 Dresden, Germany
These authors contributed equally to this work.
Author to whom correspondence should be addressed.
Academic Editor: Hari M. Srivastava
Received: 7 March 2015 / Accepted: 2 April 2015 / Published: 9 April 2015
(This article belongs to the Special Issue Recent Advances in Fractional Calculus and Its Applications)
Full-Text   |   PDF [305 KB, uploaded 9 April 2015]   |  


In this paper, we consider generalized space-time fractional cable equation in presence of external source. By using the Fourier-Laplace transform we obtain the Green function in terms of infinite series in H-functions. The fractional moments of the fundamental solution are derived and their asymptotic behavior in the short and long time limit is analyzed. Some previously obtained results are compared with those presented in this paper. By using the Bernstein characterization theorem we find the conditions under which the even moments are non-negative. View Full-Text
Keywords: fractional cable equation; Mittag-Leffler functions; H-function; moments fractional cable equation; Mittag-Leffler functions; H-function; moments

Figure 1

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Share & Cite This Article

MDPI and ACS Style

Saxena, R.K.; Tomovski, Z.; Sandev, T. Analytical Solution of Generalized Space-Time Fractional Cable Equation. Mathematics 2015, 3, 153-170.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top